# SDR P5CA9601235

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Broken
- Location: Bs 2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLIP ON STA 2020 LT SIDE ABOVE STRINGER 40 TO 41.  NEW ANGLE CLIP INSTALLED PER SRM 51-40-03 AND RIVET PER SRM 51-30-02.
